MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; ANGLED OCULAR RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; ANGLED OCULAR RIGID URETEROSCOPE
Model Number WA2UR14A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The olympus repair inspection found the stopcock valve broke off the main body of the scope.Also, the customer¿s reported problem was confirmed, the image appears cloudy/misty.No further relevant information was provided by the nurse at the user facility.The investigation is still in progress; however, if additional information becomes available, this report will be supplemented accordingly.In general, the end-user is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.
 
Event or Problem Description
The customer angled ocular rigid ureteroscope was returned to olympus for repair of a reported ¿cloudy vision¿.The customer reported event was found at an unspecified event.Upon inspecting and testing, olympus identified the stopcock valve broke off the main body of the scope.No death or injury and no impact to patient or other has been reported to olympus.This report is being submitted to capture the broken off stopcock that was found during the repair inspection.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation (h6/h10).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the reported event occurred due to the use of excessive force by the customer.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL
Common Device Name
ANGLED OCULAR RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16595315
Report Number9610773-2023-00843
Device Sequence Number17473714
Product Code FGB
UDI-Device Identifier04042761086363
UDI-Public04042761086363
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR14A
Device Catalogue NumberWA2UR14A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown